# SDR ABXA010448

- Difficulty date: August 24, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 36,443 hours, 40,674 cycles
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE AT 240, A LOUD BANG OCCURRED WITH AN IMMEDIATE DROP IN THE EPR FROM 1.85 TO 1.60. N1 AND N2 DROPPED APPROXIMATELY 20 PERCENT FROM THE PREVIOUS SETTING.  NO OTHER WARNING INDICATED.  EMERGENCY DECLARED.  AIR DIVERTED INTO STL.  FOUND PS4 LINE AT THE TOP OF THE ENGINE BROKEN AT THE FITTING.  REPLACED THE PS4 LINE PER REA D971-42069.  GROUND RAN ENGINE TO TAKEOFF POWER AND CHECKED ANTI-SURGE BLEED SCHEDULING IAW DC-9 AMM 71-00-00-5.  ALL SYSTEMS OPS CHECKED GOOD.
